# SDR UIEA2011101900576

- Difficulty date: September 9, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK,  DISCOVERED DENTS/GOUGES ON THE LOWER SKIN PANEL AT MULTIPLE LOCATIONS, BETWEEN STRINGERS 5 AND 12, AND BETWEEN WS 250 AND WS 720.  DAMAGED AREAS WERE BLENDED OUT. THE MAXIMUM BLEND DEPTH WAS 0.016" WHICH IS AT THE AREA COMMON TO STRINGER 5, AT APPROX WS 250.  THE BLENDED AREAS AND EFFECTED FASTENER HOLES WERE HFEC INSPECTED.  ROTO PEENED AND REFINISHED IAW THE SRM.  REPAIRED IAW SRM 51-00-06.
